RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2005, Volume 17, Issue 4, Pages 18–28 (Mi dm126)  

This article is cited in 2 scientific papers (total in 2 papers)

Extensions of information protocols based on mappings of finite sets

A. F. Ronzhin


Abstract: We introduce the concepts of an information protocol on a finite set, its extension and expansion. A series of examples of manipulations of an adversary with information protocols are given. We propose a system of protection of information protocols which admits an expansion into a large number of extensions and calculate some probabilistic characteristics of its quality.

DOI: https://doi.org/10.4213/dm126

Full text: PDF file (933 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2005, 15:5, 453–462

Bibliographic databases:

UDC: 519.7
Received: 23.03.2004

Citation: A. F. Ronzhin, “Extensions of information protocols based on mappings of finite sets”, Diskr. Mat., 17:4 (2005), 18–28; Discrete Math. Appl., 15:5 (2005), 453–462

Citation in format AMSBIB
\Bibitem{Ron05}
\by A.~F.~Ronzhin
\paper Extensions of information protocols based on mappings of finite sets
\jour Diskr. Mat.
\yr 2005
\vol 17
\issue 4
\pages 18--28
\mathnet{http://mi.mathnet.ru/dm126}
\crossref{https://doi.org/10.4213/dm126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2240538}
\zmath{https://zbmath.org/?q=an:1103.94025}
\elib{http://elibrary.ru/item.asp?id=9154199}
\transl
\jour Discrete Math. Appl.
\yr 2005
\vol 15
\issue 5
\pages 453--462
\crossref{https://doi.org/10.1515/156939205776368869}


Linking options:
  • http://mi.mathnet.ru/eng/dm126
  • https://doi.org/10.4213/dm126
  • http://mi.mathnet.ru/eng/dm/v17/i4/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Syzranov A.P., “Metod vyyavleniya skrytykh kanalov na osnove kontrolya fragmenta setevogo potoka, privedennogo k prozrachnomu vidu”, Estestvennye i tekhnicheskie nauki, 2009, no. 4, 431–432  elib
    2. Lovtsov D.A., “Informatsionnaya bezopasnost ergasistem: netraditsionnye ugrozy, metody, modeli”, Informatsiya i kosmos, 2009, no. 4, 100–105  elib
  • Дискретная математика
    Number of views:
    This page:292
    Full text:149
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020